# SDR ASOA2012062901838

- Difficulty date: June 18, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Part time: 986,088 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR LOWER SEAL ANGLE UPPER HALF AFT EDGE AND LOWER SEAL ANGLE AROUND FASTENER HOLES.  PAX DOOR SILL CORROSION BEYOND LIMITS IAW SRM 51-21-06.  REMOVED & LOCATED NEW PAX DOOR SILL PLATE IAW SRM 51-40-16.
